[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IPp] Re: A few things...etc.

In a message dated 2/22/02 6:59:46 PM Pacific Standard Time, 
email @ redacted writes:
> RE: sensitive skin after removing sets...Shannon definitely has redness 
> that 
> lasts about 24 to 48 hours after removing the IV3000.  Now after we take 
> the 
> set 

Hi Tammy,
     Have you tried Tegaderm to see if it also leaves a red mark?  It is 
quite similar to the IV3000, perhaps you could get a sample one to try.  Just 
before pump start-up, I taped the set we had been examining to Claire's tummy 
with a Tegaderm, and had her wear the pump for 2 days.  The Tegaderm left a 
welt on her tummy that lasted about 2 months!  However, the IV3000 was just 
fine for her.  Everyone reacts differently to the products, so its possible 
Tegaderm might help with the redness problem.  
Barbara, Mum of Claire 7
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml